Jump to content

Azla

Newbie
  • Posts

    13
  • Joined

  • Last visited

Azla's Achievements

Newbie

Newbie (2/9)

2

Reputation

  1. I've had a lot of side effects with Cymbalta (night sweats, etc,etc) but at the same time, it's given me my life back. I take 60mg daily and increase it to 90mg the week before my period. I was on three other antidepressants before Cymbalta, and it wasn't until I started it that I truly started to get better. I'm still worried about whenever I quit, but I honestly don't believe I would be this well without it. And to be fair, I had a LOT of side-effects on the other meds I was on, so I can't say it's something about Cymbalta. I just seem to get all the side effects you can get from every medication I take, ;) Cymbalta really has helped me tremendously.
  2. Oh no, I'm actually quite well! Depression is better than ever and PMS I've had for so long. Doesn't mean I like it though. Naturally I wanna do all I can to feel better though. I took fluoxetine about three years ago for my depression, and it gave me panic attacks. However, I'm guessing I'd react differently today. Increasing my Cymbalta does help a lot for me too. Instead of two weeks of symptoms I get perhaps 1 really bad day. I'm a walking poster child for PMS/PMDD... Anger, sadness, insomnia, cravings, tender breasts, bloating, dizziness... I have all the common symptoms and a few weird ones too. (About two days before my period I get this weird energy surge/desire to start new projects... Some sort of nesting instinct I've always thought). I do what I can but I'd love to get rid of it all, of course ;)
  3. (cross-posted in the Cymbalta forum) I've been on Cymbalta 60mg for around 2 years, and am doing so much better. I've had terrible PMS since I first got my period, and after consulting with my doctor, I started increasing the dosage to 90mg around 7-10 days before my period and that seemed to help with the symptoms. I recently started taking Cerazette (a minipill) for my PMS as well. Because both my parents have had blood clots I'm not allowed to take hormonal birth control. I want to quit Cymbalta since I'm feeling the time has come and I'm going so much better. However, I know from my gynecologist that basically the only thing they can do for bad PMS is to prescribe antidepressants, and if you've got a lot of problems, you have to be on the all the time. So even if I quit Cymbalta for my depression, I'd likely have to take some sort of ad for my PMS... However, I really wanna get off the Cymbalta or lower the dose. It's like I can feel that the dose is too big for me right now. I feel good, and have for a rather long while. I just don't know how it's gonna work. Ideally, I'd want to quit all ADs and see how my PMS does then, and adapt the ADs after that, but I'm afraid that it might just be too much with the withdrawal and whatnot. Has anybody got any experience with having both depression and very bad PMS? And quitting ads and dealing with PMS? The reason I ask here is because I don't have a psychatrist anymore. They tossed me out of the system when I was stable enough to just need refills from my GP (budget cuts y'know), so basically my GP is the the doctor I have to talk to about this, and she isn't specialized in this... My gynecologist is a good person, but not specialized in PMS problems. Cymbalta isn't commonly prescribed here so none of them have any experience with it.
  4. I'm not sure if this is the best forum to post this, but since Cymbalta is the ad I'm on. I've been on Cymbalta 60mg for around 2 years, and am doing so much better. I've had terrible PMS since I first got my period, and after consulting with my doctor, I started increasing the dosage to 90mg around 7-10 days before my period and that seemed to help with the symptoms. I recently started taking Cerazette (a minipill) for my PMS as well. Because both my parents have had blood clots I'm not allowed to take hormonal birth control. I want to quit Cymbalta since I'm feeling the time has come and I'm going so much better. However, I know from my gynecologist that basically the only thing they can do for bad PMS is to prescribe antidepressants, and if you've got a lot of problems, you have to be on the all the time. So even if I quit Cymbalta for my depression, I'd likely have to take some sort of ad for my PMS... However, I really wanna get off the Cymbalta or lower the dose. It's like I can feel that the dose is too big for me right now. I feel good, and have for a rather long while. I just don't know how it's gonna work. Ideally, I'd want to quit all ADs and see how my PMS does then, and adapt the ADs after that, but I'm afraid that it might just be too much with the withdrawal and whatnot. Has anybody got any experience with having both depression and very bad PMS? And quitting ads and dealing with PMS? The reason I ask here is because I don't have a psychiatrist anymore. They tossed me out of the system when I was stable enough to just need refills from my GP (budget cuts y'know), so basically my GP is the the doctor I have to talk to about this, and she isn't specialized in this... My gynecologist is a good person, but not specialized in PMS problems. Cymbalta isn't commonly prescribed here so none of them have any experience with it. All advice and ideas are appreciated!
  5. Thank you for your concern. I went to the Doctor last week and she just gave me some stronger sleeping pills to use for a while, and told me to come back if I didn't feel better. (and basically said I'm probably feeling bad from all the stressful things) I felt quite a bit better by the time the weekend came around, but after a Sunday with lots of choir concerts, I got a sort of migraine/dizzyspell and felt absolutely awful. I had school on Monday and got through it, came home and felt so incredibly sad and down and just blaaah. It's been OK, but right now it's just terrible, because I have so much schoolwork and I'm not getting anything done and I just feel so hopeless about it all. I don't wanna feel this way, you know?
  6. Jeroen, for me too. Medication really made a difference. I've had a wonderful therapist, but meds have made it easier.
  7. I honestly think you can. If I look at myself two years ago, when everything was bleak and boring and nothing and compare it to today.., I don't always realize how much I've changed. It's only when I have a really bad day that I realize I used to feel that way ALL THE TIME and I don't anymore! But it takes time and help. Many hugs.
  8. I guess in a way I just need to vent, but if anyone has any advice or experience to share, I'd love to hear them. I got diagnosed with depression around 2 and half years ago, I guess I was sorta burned out from starting college and lots of other things. After going through a couple of medications, I started taking 60 mg Cymbalta/day 2 years ago, which has been working quite well. With therapy, taking a year of school and lots of help from my family, I'm back in school, full-time, and I manage pretty well. I still don't have as much energy as "other people" but I go to a super-demanding school that requires me to study around 60-70 hours a week, so yeah. However, this fall has been incredibly stressful, both with school (last year) and with family. My sister tried to commit suicide, my dad's been sued for a LOT of money, my other sister is very depressed, my nephew tried to commit suicide, my grandpa had a heart attack... You get the picture. So considering all that, I've done ok, but not great. I'm back in therapy, which is helping but I've been feeling so incredibly down the last few weeks. I'm back to sleeping incredibly badly. I have sleeping pills (Zolpidem 5 mg) which I take a few times a week, but I just don't feel like they're working anymore, so I don't take them. The last week, I haven't fallen asleep until 2 or 3 in the morning, which makes me miss class and fuels anxiety and so on. Can sleeping pills... just not work? I don't think it's because I'm too used to them, I don't take them that often. .. I'm kinda thinking maybe I should up my Cymbalta, since I've been feeling so incredibly down. I just wanna a good night's sleep and not have to feel sad, you know? I'm going to my Doctor tomorrow mainly to refill prescriptions, but unfortuntely, it's only my general practitioner. Since I'm doing so much better, I was "thrown out" of the physicatrist's before the summer. :/ So I'm not sure how much my normal Doctor can do... I've been on Prozac, Celexa and Effexor. Cymbalta has been pretty great except for a looooot of side effects (sweating, weight gain, sun and caffeine sensitivity). Does Cymbalta's efficiency decrease over time?
×
×
  • Create New...